# SDR IPXA2021100574589

- Difficulty date: October 4, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 78,622 hours, 16,912 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: None
- Location: Doors
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A**SUPPLEMENTAL SDR** L1 DOOR WONT CLOSE ELECTRICALLY. DEFERRED ITEM PER MEL 52-10-1-2-0-1, CONTROL NO. M758616 ISSUED, PLACARD INSTALLED. DMP ACCOMPLISHEDUNABLE TO DUPLICATE AT THIS TIME. PERFORMED OPERATIONAL CHECK IAW AMM 52-10-01-700-801. NO HISTORY 90 DAYS. THIS CLEARS M758616
